# SDR QXEA200300894

- Difficulty date: July 26, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 4,634 hours, 5,305 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Spinning
- Location: Rotating Beacon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FIVE NUTPLATES UNDER RED ROATING BEACON ARE SPINNING. REPLAIRED IAW Q400 SRM 51-42-05.
